# SDR AALA202110048694

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 53,724 hours, 33,981 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 3768
- Condition: Overheated
- Location: Zone 700 - Gears
- Part time: 50,900 hours, 27,930 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #4 BRAKE GRABBING DURING LANDING ROLL OUT CAUSING SIGNIFICANT VIBRATION.  HEATED TO NEAR 400 DEGREE C. BRAKES WHILE REMAINING BRAKES LESS THAN 200 DEGREE C. REPLACED #4 BRAKE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-27.
